# SDR P5CA9800896

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Condition: Cracked
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD MIDFLAP INNERMOST RIB AFT ATTACHMENT ANGLE FOR AFT ACCORDIAN SEAL FITTING CRACKED AT LOWER BOLT HOLE.  ANGLE REPLACED IAW SRM 51-10-01.
